MathSciNet Relay Station
MathSciNet bibliographic data
MR1994030 (2005f:37115) 37J05 (34A30 34D09 37B55 37E45 37H99)
Fabbri, Roberta; Johnson, Russell; Núñez, Carmen Rotation number for non-autonomous linear Hamiltonian systems. II. The Floquet coefficients. Z. Angew. Math. Phys. 54 (2003), no. 4, 652–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement